# SDR UPS96421220

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   FOUND FRAME DAMAGE AT BS 1780 STR 13 RT.  REPAIRED FRAME AT BS 1780 BETWEEN STR 11 AND STR 15 RT IAW SRM 51-40-03 FIG 2.
